# SDR AALA20151104011

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 44,921 hours, 18,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING ROW 21 - 30 INOPERATIVE.  REPAIRED EMER PATH LIGHTING WIRE AT SEAT 27DEF IAW WDM 33-51-14 & AMM 33-51-06.
